Loss of Pigmentation in my Areolas After Using Brava System? (photo)
- Asked by mariarodriguez
- 1 year ago
I started using Brava System in December and stopped in April. It´s been 6 months now since the last time I used it. I had some skin issues that caused the skin to "scab" on the areolas and this affected the natural pigment of my areolas. I started to get skin irritation to the areola. When I stop using it, the skin in my areolas were like a big scab. I used a lot of vaseline to keep them moisturized but my skin started falling off slowly untill it was all gone. Will the color return to normal?
Loss of Pigmentation after BRAVA? #breastimplants
The Brava is a new system so you will not find much about this. I can only ascertain that you basically caused a wound to the areola that eventually scarred. If it has been more than 6 months you will not likely get the pigment back. You might need a tattoo to fill in the color.
Loss of Pigmentation in my Areolas After Using Brava System?
Sorry to say the color is a t its endpoint in the return to normal. Yes, I have seen this issue with the Brava system though very rarely. Only treatment is accepting or color for tattoo effect. Sorry.
Loss of pigmentation after BRAVA
I have not heard of this as a problem.The scabbing and the loss of pigmentation sounds like some sort of damage to the deep dermis. Some amount of pigment should return with time. Although 6 months is pretty reasonable waiting a little longer may not be such a bad option.
Recent Breast Augmentation Reviews
Breast Augmentation Photos
Nipples scabbed after Brava
Actually there is not much information on this issue, but it might have been caused by lymphatic or vascular congestion in the areolar tissue. The crusting and loss of the outer or epithelial layer of the skin often results in loss of pigmentation, like a watermark in the injured skin and might be permanent, though recovery of the skin can take place over a year or longer. We would hold off on any treatment such as a tattoo.
Web reference: http://www.peterejohnsonmd.com
Loss of Pigmentation
Although this particular occurrence is not a listed complication for Brava users, dermatitis is, and the skin issues seem to be a possible cause for the pigment changes. If six months have passed without improvement, I would not expect further return of pigment.
Thank you for your question, best wishes.
You might consider having the areola tattooed. Since it has been 6 months and the pigmentation has not returned, it is doubtful it will.
It is unlikely that the pigmentation will return if has not done so by 6 months. Certainly by 12 months you would see the healing completed
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.